# SDR USAA2013022800002

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,015 hours, 14,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR MISSING EMERGENCY LIGHT LENS.  INSTALLED EMERGENCY LIGHT LENS AT AFT RIGHT SERVICE DOOR.
